# SDR ASAA2024102454016

- Difficulty date: October 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 54,858 hours, 16,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO DOOR FWD SHIELD CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT PIT CARGO DOOR FWD SHIELD IAW B737-800 SRM 51-40-02-0G-0. W= 1" O= 0.50" R= 0" L= 3" D= 0.50".
